Skip to Content

Does taking hydrocortisone cause face rounding in all patients?

Responses (2)

suzanne66 22 Sep 2009

Side effects may vary for each individual depending on the person's disease state, age, weight, gender, ethnicity and general health.
Round face is a symptom of Cushings syndrome which may be caused by prolonged high dose steroid use. eg hydrocortisone.

These links may be helpful.
https://www.drugs.com/sfx/hydrocortisone-tablets-side-effects.html
http://endocrine.niddk.nih.gov/pubs/cushings/cushings.htm

caladesigirl 10 Mar 2010

I have been so lucky because my primary thought I was have face rounding but I take 30 mg total of hydrocortisone per day and have had no issues with face rounding. I know it must happen to some people since my primary was looking so carefully for it but I am thrilled to not have that side effect.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions